MAUDE Adverse Event Report: Medtronic, Inc. C320LBB Delivery System; CATHETER, PERCUTANEOUS

Medtronic, Inc. C320LBB Delivery System; CATHETER, PERCUTANEOUS
Model Number C320LBBS45
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction

Brand Name
C320LBB Delivery System
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
Medtronic, Inc.
8200 coral sea street ne
mounds view,mn
Manufacturer (Section G)
Medtronic, Inc.
8200 coral sea street ne
mounds view,mn
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50158164
Report Number2182208-2026-47809
Device Sequence Number10607278
Product Code DQY
UDI-Device Identifier00763000747473
UDI-Public(01)00763000747473(17)280326(10)747011326A(20)01
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K253409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC320LBBS45
Device Catalogue NumberC320LBBS45
Device Lot Number747011326A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/23/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale